# SDR CALA2017072902429

- Difficulty date: July 29, 2017
- Submitted: July 30, 2017
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 74,964 hours, 28,590 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 7312SD01
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD RSVR LO LVL DISPLAYED ON UPPER ECAM SCREEN. EMERGENCY DECLARED. INSPECTED AND FOUND E2 HYD LINE CHECK VALVE LEAKING. REMOVED AND REPLACED SERVICED YELLOW SYS TO FULL RAN ENGINE NO LEAKS NOTED.
